# SDR UALA2009052901538

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 26,885 hours, 10,521 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Frozen
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT MED AFT GIRT BAR FITTING SPRING LOADED LOCK LEVER FROZEN DOWN IN THE UNLOCKED POSITION.  SLIDE WOULD HAVE BEEN NOT LOCKING.  CLEANED AND LUBED LEVER.  OP CHECKED GOOD.  WORK ACCOMPLISHED ON WRITE UP J4412D.
